# SDR ASAA0180188

- Difficulty date: June 3, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: HPD54053858
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, THE EMERGENCY CEILING LIGHT AT ROW 17 WAS FOUND TO BE INOPERATIVE.  REPLACED THE LAMP ASSEMBLY AT ROW 17.  THE LIGHTS OPERATED NORMALLY.  (M)
